| Model Number |
MICL13.7 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter stated the surgeon inserted a 13.7mm micl13.7 implantable collamer lens, -14.5 diopter, and the lens was noted to be torn.There was patient contact but no injury.The backup lens was implanted.The reporter stated the cause of the event was unknown.
Additional Manufacturer Narrative
Visual inspection of the returned product found the lens stuck in an sfc-45 fp cartridge.There was no visible damage to the cartridge.There was evidence of clear residue on cartridge.(b)(4).